Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 138718, 3 pages
http://dx.doi.org/10.5402/2012/138718
Research Article

Solution of Wave Equation in Radial Form by VIM

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht 41938, Iran

Received 23 December 2011; Accepted 1 February 2012

Academic Editors: G. Bella and E. Weber

Copyright © 2012 Hossein Aminikhah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Yildirim, S. T. Mohyud-Din, and D. H. Zhang, “Analytical solutions to the pulsed Klein-Gordon equation using Modified Variational Iteration Method (MVIM) and Boubaker Polynomials Expansion Scheme (BPES),” Computers and Mathematics with Applications, vol. 59, no. 8, pp. 2473–2477, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. A. Yildirim and T. Öziş, “Solutions of singular IVPs of Lane-Emden type by the variational iteration method,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 6, pp. 2480–2484, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. S. Momani and S. Abuasad, “Application of He's variational iteration method to Helmholtz equation,” Chaos, Solitons and Fractals, vol. 27, no. 5, pp. 1119–1123, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. M. A. Abdou and A. A. Soliman, “Variational iteration method for solving Burger's and coupled Burger's equations,” Journal of Computational and Applied Mathematics, vol. 181, no. 2, pp. 245–251, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. J. Biazar and H. Ghazvini, “He's variational iteration method for fourth-order parabolic equations,” Computers and Mathematics with Applications, vol. 54, no. 7-8, pp. 1047–1054, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Biazar and H. Ghazvini, “He's variational iteration method for solving hyperbolic differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 3, pp. 311–314, 2007. View at Google Scholar · View at Scopus
  7. J. Biazar and H. Ghazvini, “He's variational iteration method for solving linear and non-linear systems of ordinary differential equations,” Applied Mathematics and Computation, vol. 191, no. 1, pp. 287–297, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. J. H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Google Scholar · View at Scopus
  10. J. H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Google Scholar · View at Scopus
  11. J. He, “A new approach to nonlinear partial differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 4, pp. 230–235, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. J. H. He, “A variational iteration approach to nonlinear problems and its applications,” Mechanical Application, vol. 20, no. 1, pp. 30–31, 1998. View at Google Scholar
  13. J. H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar · View at Scopus
  14. M. Inokuti et al., “General use of the Lagrange multiplier in nonlinear mathematical physics,” in Variational Method in the Mechanics of Solids Pergamon Press, S. N. Nasser, Ed., pp. 156–162, 1978. View at Google Scholar
  15. B. A. Finlayson, The Method of Weighted Residuals and Variational Principles, Academic Press, 1972.
  16. J. Biazar and R. Islam, “Solution of wave equation by Adomian decomposition method and the restrictions of the method,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 807–814, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus